# SDR REXA2016033000446

- Difficulty date: March 30, 2016
- Submitted: March 31, 2016
- Operation: Air carrier
- Aircraft: N8905F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7905
- Aircraft time: 24,487 hours, 21,867 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CALL LIGHT IN EMER EXIT SIGN ON CEILING IS NOT WORKING, WHEN CALL BUTTON PUSHED.  R & R  LIGHT BULB ON PAX OVERHEAD CALL SIGN IAW AMM 33-51-14.  OK FOR SERVICE.
